# SDR AUS20010502

- Difficulty date: May 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 13082
- Condition: Separated
- Location: Engine Cowling
- Part time: 43,385 cycles
- Component: Engine Cowling, Rroyce, RB211524H36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE BULLNOSE SECTION LOCATED AFT OF THE ACOUSTIC PANELMISSING FROM AREA BETWEEN NO4 AND NO7 BLOCKER DOORS. THE MISSINGPIECE WAS APPROXIMATELY 2 METERS (6FT) IN LENGTH. DAMAGE CAUSED TO THREE BLOCKER DOORS, COMBUSTOR FAIRING AND BLISTER FAIRING.
